Patient: Hi, i’d like to ask.In Aug 2015 last month, my period came on the 15th Aug 2015 till 18th Aug 2015 later on 22 Aug 2015 i took a morning after pill which resulted to another period on 27 Aug till 31 Aug 2015. I’m travelling next week wednesday, 23rd Aug 2015 for a week and do not wish my period to come yet. But i’m not sure when it will come or will it delay because of the morning after pill.According to my period calendar, it’s supposedly to come on 24 Aug 2015, but i took morning after pill once and it delayed a whole month, but i’m not sure whether this time it will delay again. i’m just worried it might come unexpectedly and will ruin my holiday.Right now i have symptoms of what supposedly when my period is coming, i experienced this once but like i mentioned it didn’t come for a whole month the first time, but this is my second time experience after the morning after pill. So i’m not sure whether it will come as planned or skip like before?Because of the holiday, i’d like to ask if i should take Norethisterone just in case or does the morning after pill delay a whole month as before?
Symptoms: Backache, cramps, fatigue, nausea